Classical Analysis and ODEs

[21] Improved estimates for polynomial Roth type theorems in finite fields

Dong Dong Xiaochun Li Will Sawin

Classical Analysis and ODEs mathscidoc:1910.43452

arXiv preprint arXiv:1709.00080, 2017.8
[ Download ] [ 2019-10-20 17:47:58 uploaded by Dong_Dong ] [ 516 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] The geometry of generalized Lame equation, II: Existence of pre-modular forms and application

Zhijie Chen Tsinghua University Ting-Jung Kuo NTU Chang-Shou Lin NTU

Classical Analysis and ODEs mathscidoc:1909.43002

Journal de Mathematiques Pures et Appliquees, 132, 251-272, 2019
[ Download ] [ 2019-09-02 15:55:13 uploaded by zjchen ] [ 642 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] On algebro-geometric simply-periodic solutions of the KdV hierarchy

Zhijie Chen Tsinghua University Chang-Shou Lin NTU

Classical Analysis and ODEs mathscidoc:1909.43001

Communications in Mathematical Physics, 374, 111-144, 2020
[ Download ] [ 2019-09-02 15:53:06 uploaded by zjchen ] [ 740 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] A generalized Fejér's theorem for locally compact groups.

Huichi Huang Chongqing University

Classical Analysis and ODEs mathscidoc:1908.05002

J. Geom. Anal., 28, (2), 909-920, 2018
[ Download ] [ 2019-08-22 12:05:39 uploaded by hhuichi ] [ 984 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Mean ergodic theorem for amenable discrete quantum groups and a Wiener-type theorem for compact metrizable groups.

Huichi Huang Chongqing University

Classical Analysis and ODEs Dynamical Systems Functional Analysis mathscidoc:1908.05001

Anal. PDE, 9, (4), 893-906, 2016
[ Download ] [ 2019-08-22 11:50:25 uploaded by hhuichi ] [ 793 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved